Skip to Main content Skip to Navigation
Journal articles

Sparse broadcast graphs

Complete list of metadata

https://hal.inria.fr/hal-03189948
Contributor : Jean-Claude Bermond Connect in order to contact the contributor
Submitted on : Monday, April 5, 2021 - 3:39:25 PM
Last modification on : Tuesday, December 7, 2021 - 4:10:12 PM
Long-term archiving on: : Tuesday, July 6, 2021 - 6:06:24 PM

File

80-BHLP92-sparsebroadcast.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Claude Bermond, Pavol Hell, Arthur Liestman, Joseph Peters. Sparse broadcast graphs. Discrete Applied Mathematics, Elsevier, 1992, 36 (2), pp.97-130. ⟨10.1016/0166-218X(92)90226-Z⟩. ⟨hal-03189948⟩

Share

Metrics

Record views

17

Files downloads

39